We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
Hello Experts,I wanted to know about the common side effects of Plan B contraceptive. As I am having it but along with it I am also feeling headache, nausea, abdominal pain and delay of menses.
So I wanted to know that are they all are side effects of Plan B or anything else.
Need a suggestion soon.
well all contraceptive have their side effect of hormonal imbalance which leads body towards the Physiological and psychological changes which lead to problems like headache,nausea, abdominal pain and delay. To avoid this kind of side effects you should plan your diet with vitamins and viral nitrites and minors like calcium,magnesium, etc.
I took Plan B a few times in my younger years. It was successful in preventing pregnancy, but it messed with my hormones and made me feel awful. Sweats, breakouts, getting my period twice in one month etc. It seemed to stay in my system for awhile, too. It took a few months for my skin to clear up and my period to go back to normal.